# SDR KCSA111106

- Difficulty date: May 4, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N746CK
- Make and model: Boeing 747246F
- Aircraft serial: 22989
- Aircraft time: 113,469 hours, 22,201 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON NAC STA 221 BULKHEAD LT UPPER FWD FRAME CRACKED .5 INCH.
